Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 227, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 24, 2005, 8:50 PM CDT for Reno County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2005, 8:50 PM CDT (01:50 UTC)
- Expired
- Aug 24, 2005, 9:39 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Reno County, KS
The radar
The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 8:58 PM CDT | TSTM WND GST 65 | Haven, KS | KFDI DAN DILLON REPORTED VIA PHONE. |
| Aug 24, 9:22 PM CDT | HAIL 0.75 | 2 E Abbyville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2325 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 250150 SVRICT KSC155-250245- /O.NEW.KICT.SV.W.0227.050825T0150Z-050825T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 850 PM CDT WED AUG 24 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RENO COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 945 PM CDT. * AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR ARLINGTON...OR ABOUT 17 MILES NORTHWEST OF KINGMAN...MOVING NORTHEAST AT 25 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ABBYVILLE...ARLINGTON...BUHLER...HAVEN...HUTCHINSON...NICKERSON... PARTRIDGE...PRETTY PRAIRIE...SOUTH HUTCHINSON...WILLOWBROOK... HUTCHINSON AIRPORT...YODER THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WINDS OF 60 TO 70 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THIS IS A DANGEROUS THUNDERSTORM SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3815 9827 3775 9824 3775 9771 3816 9772 $$ ES
2 follow-up statements
000 WWUS53 KICT 250206 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 906 PM CDT WED AUG 24 2005 KSC155-250245- /O.CON.KICT.SV.W.0227.000000T0000Z-050825T0245Z/ RENO KS- 906 PM CDT WED AUG 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RENO COUNTY UNTIL 945 PM CDT... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR ARLINGTON...OR 16 MILES SOUTHWEST OF HUTCHINSON...AND MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR SOUTH HUTCHINSON BY 930 PM CDT. NEAR HUTCHINSON BY 935 PM CDT. THE TOWNS OF YODER AND HUTCHINSON AIRPORT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LAT...LON 3815 9827 3775 9824 3775 9771 3816 9772 $$ JAKUB
000 WWUS53 KICT 250239 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 938 PM CDT WED AUG 24 2005 KSC155-250248- /O.CAN.KICT.SV.W.0227.000000T0000Z-050825T0245Z/ RENO KS- 938 PM CDT WED AUG 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RENO COUNTY HAS BEEN CANCELLED... AT 936 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3815 9827 3775 9824 3775 9771 3816 9772 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:19 PM CDT, 31 minutes earlier.
Area forecast discussion, Aug 24, 8:19 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 819 PM CDT WED AUG 24 2005 .DISCUSSION... MESO TRENDS/OVERNIGHT FORECAST... SUDDENLY VERY BUSY THIS EVENING, AS SEVERE CONVECTION DEVELOPED RAPIDLY NORTH FROM OKLAHOMA INTO SOUTH CENTRAL KANSAS. ALTHOUGH PERHAPS INITIALLY TOO FAR NORTH WITH DEVELOPMENT, THE MESOETA MAY HAVE BEST HANDLE ON FURTHER EVOLUTION OF LATE EVENING AND OVERNIGHT CONVECTIVE TRENDS. LATEST SATELLITE AND RADAR SHOWED CONVECTIVE CLUSTERS DEVELOPING ALONG TROPICAL MOISTURE PLUME FROM NORTHWEST OKLAHOMA INTO SOUTHERN KANSAS. THE MESOETA SUGGESTS THIS ACTIVITY WILL CONTINUE TO BLOSSOM THRU THE LATE EVENING, WITH AT LEAST SCATTERED, TO AT TIMES NUMEROUS, STORMS AFFECTING MUCH OF CENTRAL AND SOUTHEAST KANSAS TO THE SOUTH OF HIGHWAY 56. THEREFORE HAVE EXPANDED FLOOD WATCH FOR THIS AREA, LESS A FEW COUNTIES IN THE SOUTHEAST CORNER OF THE FORECAST AREA. UPDATED GRIDS TEXT PRODUCTS COMING OUT TO REFLECT LATEST AND EXPECTED TRENDS... KED && .PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 24 2005/ DISCUSSION... MAIN FORECAST CHALLENGE WILL BE LOCATION OF HEAVIEST PRECIP FOR TONIGHT THROUGH FRI AS ACTIVE LATE SUMMER PATTERN REMAINS IN PLACE. TONIGHT-THU: WILL GO AHEAD AND CANCEL THE CURRENT FLOOD WATCH FOR CENTRAL AND SOUTH CENTRAL KS AND ISSUE ANOTHER ONE FOR ONLY THREE COUNTIES IN SE KS. WILL GO WITH A WATCH FOR COORDINATION PURPOSES AND ALSO THIS WOULD BE THE MOST LIKELY COUNTIES TO BE AFFECTED. MOST OF CWA WILL BE UNDER THE INFLUENCE OF RIGHT ENTRANCE REGION OF UPPER JET FROM 00-06Z. IT APPEARS AFTER 06Z THE BETTER ISENTROPIC LIFT AND 850MB CONVERGENCE SHIFTS EAST OVER EXTREME EAST KS AND MO. SO FEEL THE BEST SHOT AT SOME FLOODING TONIGHT WOULD BE BETWEEN 00-06Z TONIGHT. THE GFS AND UK KEEP THE HEAVIER PRECIP NORTH AND EAST OF THE AREA WITH ETA A BIT FURTHER SOUTH. WITH THIS DISCREPANCY, WILL ONLY GO WITH THOSE THREE COUNTIES FOR WATCH TONIGHT. HOWEVER, CURRENTLY MONITORING WEST-CENTER OK ALONG WITH WEST KS FOR ADDITIONAL DEVELOPMENT OVER THE NEXT FEW HOURS. IF EITHER OR BOTH OF THESE AREAS CAN ORGANIZE AN MCS, EVENING SHIFT MAY WANT TO EXPAND FLOOD WATCH. THE PRECIP SHOULD CONTINUE SHIFTING EAST THROUGH THE DAY THU WITH MOST OF THE AREA PRECIP FREE BY THU AFTERNOON. FEEL THE MAIN AREAS OF PRECIP THU WILL BE OVER THE HIGH PLAINS AND EAST OF FORECAST AREA. JUST AS THE LAST FEW DAYS MAX TEMPS WILL BE HELD DOWN BY VERY MOIST GROUNDS AND IT SEEMS THE GFS/MAV NUMBERS ARE WAY OVERDONE. THU NIGHT-SAT: STRONG UPPER WAVE WILL DIP SOUTH OVER THE NORTHERN PLAINS ON THU NIGHT. THE RIGHT ENTRANCE REGION OF A CYCLONICLLY CURVED JET WILL BRING WIDESPREAD SHOWERS AND STORMS TO PORTIONS OF EASTERN NE AND SW IOWA. CORFIDI VECTORS WOULD TRACK ANYTHING THAT DEVELOP UP THERE SOUTH AND MAY AFFECT THE NE PERIPHERY OF FORECAST AREA THU NIGHT. WEAK SURFACE BOUNDARY SHOULD SINK SOUTH BEHIND THIS STRONG WAVE THROUGH THE DAY FRI AND SHOULD BE THE FOCUS FOR MORE SHOWERS AND STORMS. THE BEST SHOT FOR PRECIP SAT AND SAT NIGHT LOOKS TO BE OVER THE SOUTHERN PORTION OF FORECAST AREA CLOSER TO WHERE THE FRONT SHOULD BE SITUATED. JUST HAS BEEN THE CASE THE LAST SEVERAL DAYS SHOULD BE PLENTY OF MOISTURE TO WORK WITH THESE DAYS AS FRONT REALLY DOES NOT SLAM THOUGH SIGNIFICANTLY DRIER AIR. WILL WARM MAX TEMPS FOR FRI AND SAT CLOSER TO NORMAL VALUES BUT AM HESITANT TO GO TOO HIGH WITH CONTINUED MOIST GROUNDS. SUN-WED: LEFT SUN THROUGH TUE DRY FOR NOW AS THERE SHOULD BE SOME SUBSIDENCE BETWEEN THE WAVE THAT LIFTS NORTH OVER THE NORTHERN GREAT LAKES AND OUR NEXT STRONG WAVE DIGGING OVER THE PACIFIC NORTHWEST. WILL START TO INTRODUCE SHOWERS AND STORMS AGAIN ON WED AS THIS NEXT POWERFUL UPPER WAVE STARTS TO DIG OVER THE ROCKIES PLACING MOST OF FORECAST AREA IN FAVORABLE DIFFLUENCE SW FLOW ALOFT. AT THIS TIME THE GFS SEEMS TO BE DIGGING THIS SYSTEM DEEPER AND A BIT SLOWER THAN THE ECM WHICH GOES NEGATIVE TILT WITH IT OVER THE NORTHERN PLAINS. NEVERTHELESS THE MIDDLE OF NEXT WEEK SHOULD BE ACTIVE ACROSS THE PLAINS. WARMED MAXS UP FOR MON AND TUE AS WARM 850MB TEMPS START TO SPREAD NORTH AHEAD OF APPROACHING WAVE. HOWEVER, STILL A BIT HESITANT TO GO TOO MUCH ABOVE CLIMO WITH SOME RESIDUAL LOW LEVEL MOISTURE POSSIBLE. PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 92 71 91 / 50 30 20 30 HUTCHINSON 70 92 70 91 / 40 20 20 30 NEWTON 70 91 71 91 / 60 30 20 30 ELDORADO 70 91 72 91 / 60 40 20 30 WINFIELD-KWLD 71 93 73 92 / 50 30 20 30 RUSSELL 68 93 68 89 / 30 10 30 30 GREAT BEND 69 94 69 90 / 30 10 30 30 SALINA 69 93 70 91 / 40 30 40 40 MCPHERSON 69 92 70 91 / 50 30 30 30 COFFEYVILLE 71 90 73 92 / 60 50 20 30 CHANUTE 71 89 72 92 / 60 50 20 40 IOLA 71 89 71 91 / 60 50 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 10 AM THURSDAY FOR KSZ050-KSZ051-KSZ052-KSZ053- KSZ067-KSZ068-KSZ069-KSZ070-KSZ071-KSZ072-KSZ082-KSZ083-KSZ091- KSZ092-KSZ093-KSZ094-KSZ095-KSZ096-KSZ098. && DARMOFAL/LAWSON
Hazardous weather outlook, Aug 24, 8:33 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 833 PM CDT WED AUG 24 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 833 PM CDT WED AUG 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS UNTIL MIDNIGHT. DAMAGING WINDS TO 75 MPH WILL BE THE PRIMARY SEVERE RISK ALONG WITH LARGE HAIL. HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS SOUTH CENTRAL KANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE OF INCREASING CONCERN OVERNIGHT ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS, TO TO THE SOUTH OF HIGHWAY 56. THIS MAY RESULT IN RENEWED FLOODING ACROSS THE AREA INTO EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF LINGERING THUNDERSTORMS THURSDAY MORNING IN SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERN WITH THESE STORMS. THE NEXT CHANCE OF THUNDERSTORMS WILL COME LATE THURSDAY NIGHT THROUGH SATURDAY AS A COLD FRONT PUSHES INTO THE KANSAS REGION. THERE IS A CHANCE THAT A FEW SEVERE THUNDERSTORMS MAY ACCOMPANY THIS FRONT, PARTICULARLY FRIDAY AFTERNOON AND EVENING. JUST AS THE LAST FEW DAYS, ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE SOME FLOODING. LATER OUTLOOKS WILL BE ABLE TO DEFINE THE MAIN THREATS FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/LAWSON
In the hours before
Local storm report, Aug 24, 8:03 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG 3 SW WICHITA 37.66N 97.38W
08/24/2005 SEDGWICK KS BROADCAST MEDIA
LARGE FLAG POLL BLOWN OVER AT PAWNEE AND MAIZE RD.
ESTIMATED WIND GUSTS OVER 60 MPH.
&&
BRWLocal storm report, Aug 24, 8:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 4 NW WICHITA 37.73N 97.39W
08/24/2005 52 MPH SEDGWICK KS BROADCAST MEDIA
KSN WEATHER LAB AT NORTHWEST HIGH SCHOOL REPORTED 52 MPH
WIND.
&&
BRWLocal storm report, Aug 24, 8:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 1 N DERBY 37.54N 97.27W
08/24/2005 65 MPH SEDGWICK KS TRAINED SPOTTER
&&
BRWLocal storm report, Aug 24, 8:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 3 W WICHITA 37.69N 97.40W
08/24/2005 SEDGWICK KS BROADCAST MEDIA
KSN HAS REPORTED THAT AT LEAST A DOZEN HOMES ROOFS HAD
BEEN DAMAGED WITH A FEW TREES DOWN.
&&
BRWLocal storm report, Aug 24, 8:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FUNNEL CLOUD 11 E ARLINGTON 37.88N 97.98W
08/24/2005 RENO KS TRAINED SPOTTER
&&
BRWLocal storm report, Aug 24, 8:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST 11 E ARLINGTON 37.88N 97.98W
08/24/2005 65 MPH RENO KS TRAINED SPOTTER
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Aug 24, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| Aug 24, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| Aug 24, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Aug 24, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 50 min |
| Aug 24, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| Aug 24, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 38 min |
| Aug 24, 8:28 PM CDT | Tornado Warning | ICT | Reno | 47 min |
| Aug 24, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 40 min |
| Aug 24, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 47 min |
| Aug 24, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 55 min |
| Aug 24, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 30 min |
| Aug 24, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 47 min |
| Aug 24, 10:42 PM CDT | Flash Flood Warning | ICT | Wilson, Woodson | 4 hr |
| Aug 25, 12:04 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 4 hr |
| Aug 25, 12:26 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 4 hr |
| Aug 25, 2:59 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 33 min |
| Aug 25, 3:46 AM CDT | Flash Flood Warning | ICT | Marion | 8 hr |
| Aug 25, 4:30 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 8 hr |
| Aug 25, 7:34 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 8 hr |
| Aug 25, 7:35 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 8 hr |
| Aug 25, 7:40 AM CDT | Flash Flood Warning | ICT | Chase, Marion | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.